UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 137

of 'Cutaneous side effects of conventional chemotherapy agents'

137
TI
Stevens-Johnson syndrome after lenalidomide therapy for multiple myeloma: a case report and a review of treatment options.
AU
Allegra A, Alonci A, Penna G, Russo S, Gerace D, Greve B, D'Angelo A, Catena S, Musolino C
SO
Hematol Oncol. 2012 Mar;30(1):41-5. Epub 2011 Jun 23.
 
Stevens- Johnson syndrome (SJS) is a severe and life-threatening condition. Although allopurinol, an antihyperuricemia drug, is the drug most commonly associated with SJS, more than 100 different causative drugs have been reported. Among hematologic drugs recently introduced into the market, drugs such as rituximab, imatinib, and bortezomib are reported. Here, we describe a patient with SJS while receiving lenalidomide in combination with prednisolone for treatment-naïve multiple myeloma. Although SJS has been reported rarely as an adverse reaction to Lenalidomide, this drug should be considered in the etiology of SJS, and the increased number of prescriptions of Lenalidomide for the therapy of multiple myeloma has to stress the awareness of its potentially serious side-effects.
AD
Division of Haematology, University of Messina, Messina, Italy.
PMID